×

zbMATH — the first resource for mathematics

Found 354 Documents (Results 1–100)

100
MathJax
Comput. Math. Math. Phys. 59, No. 11, 1832-1847 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 11, 1899-1914 (2019).
MSC:  76E17 76N15 76-10
PDF BibTeX XML Cite
Full Text: DOI
Sib. Zh. Ind. Mat. 22, No. 2, 3-12 (2019); translation in J. Appl. Ind. Math. 13, No. 2, 185-193 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Fluid Dyn. 51, No. 2, 136-147 (2016); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2016, No. 2, 13-24 (2016).
MSC:  76R50 80A20
PDF BibTeX XML Cite
Full Text: DOI
J. Appl. Mech. Tech. Phys. 52, No. 4, 560-570 (2011); translation from Prikl. Mekh. Tekh. Fiz. 52, No. 4, 72-83 (2011).
MSC:  76R10 76M60 80A20
PDF BibTeX XML Cite
Full Text: DOI
Interaction of Mechanics and Mathematics. Berlin: Springer (ISBN 978-3-642-11695-7/pbk; 978-3-642-11696-4/ebook). xvii, 303 p. (2010).
MSC:  82-02 82C40 35Q20
PDF BibTeX XML Cite
Full Text: DOI
Fluid Dyn. 45, No. 5, 713-718 (2010); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2010, No. 5, 41-48 (2010).
MSC:  76-05 76W05 76R10
PDF BibTeX XML Cite
Full Text: DOI
Fluid Dyn. 45, No. 3, 458-467 (2010); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2010, No. 3, 129-139 (2010).
MSC:  76E06 80A20
PDF BibTeX XML Cite
Full Text: DOI
Fluid Dyn. 43, No. 3, 493-502 (2008); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2008, No. 3, 178-188 (2008).
MSC:  76K05 76P05 76M35
PDF BibTeX XML Cite
Full Text: DOI
Rencławowicz, Joanna (ed.) et al., Parabolic and Navier-Stokes equations. Part 1. Proceedings of the confererence, Bȩdlewo, Poland, September 10–17, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 81, Pt. 1, 133-156 (2008).
MSC:  76N10 35Q35 85A15
PDF BibTeX XML Cite
Full Text: Link
Fluid Dyn. 42, No. 6, 878-885 (2007); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2007, No. 6, 13-21 (2007).
MSC:  76E20 86A05
PDF BibTeX XML Cite
Full Text: DOI
Chen, Gui-Qiang (ed.) et al., Stochastic analysis and partial differential equations. Emphasis year 2004–2005 on stochastic analysis and partial differential equations, Evanston, IL, USA. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4059-7/pbk). Contemporary Mathematics 429, 257-278 (2007).
PDF BibTeX XML Cite
Prikl. Mekh. Tekh. Fiz. 47, No. 1, 95-108 (2006); translation in J. Appl. Mech. Tech. Phys. 47, No. 1, 79-90 (2006).
MSC:  76R50 80A20 58J70 76M60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software